MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C1

Hamilton Medical AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): it was reported that a hamilton-c1 (product no.161001, s/n (b)(6), software version not reported) spontaneously entered repeated reboot cycles without user interaction on 28-aug-2026.No patient involvement, harm of user or third-party, or medical intervention was reported.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ag¿s investigation is ongoing to verify the allegation reported in the complaint.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50912837
Report Number3001421318-2026-00607
Device Sequence Number5778022
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)190507(240)161001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161001
Device Catalogue Number161001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown